No periods it was great until now I've been bleeding for 113 day I have been on depo for 8 years it was great no periods at all until now
I'm not sure what your question actually is, but here is some info that may help:
It is generally advised that you have a break from Depo every few years, to prevent unwanted side effects.
If this is not possible, then another way to stop the bleeding is to bring your next couple of shots forward to 8/9 weeks, rather than the normal 11/12 week intervals. This should stop the bleeding, & you can go back to having future shots at the normal intervals.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - got my first shot this morning, my period started yesterday then stopped, is this ok?
Posted 14 Feb 2012 • 1 answer
Posted 13 Nov 2013 • 2 answers
Posted 9 Dec 2013 • 2 answers
Posted 6 Jan 2015 • 1 answer
Posted 20 Apr 2016 • 1 answer